# SDR CALA2018020400478

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 14,405 hours, 5,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23ABC EMERGENCY LIGHT OUT RECONNECTED LOOSE CONNECTOR, CHECKS NORMAL.
